# SDR 98ZZZM785

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 1173T191
- Condition: Inoperative
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE A/C PACK SHUT DOWN AT 35,000 FT, CABIN PRESSURE WARNING LIGHT CAME ON, PRESSURE ALTITUDE INDICATED 7000 FT IN THE CABIN.  RETURNED TO EL PASO.  GENERATED FROM PILOT REPORT.  DETERMINED 2 SWITCHES BAD ON A/C SYSTEM REMOVED AND REPLACED 190 DEGREES SWITCH AND COMPRESSOR DISCHARGE SWITCH IAW MM 21-00.  (M)
